# SDR ASAA2023111046119

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,874 hours, 2,238 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING APU START. FAULT LIGHT ILLUMINATES. GROUNDED - YES. (RESOLVED ON W/O: 1974686 TASKCARD: N/R-00002 ) APU OPS CHECKS NORMAL REF AMM 49-11-00-710-802. MEL CLEARD, SEAMC WILL NOTIFIED.
